Journal of Modern Physics

Journal of Modern Physics

ISSN Print: 2153-1196
ISSN Online: 2153-120X
www.scirp.org/journal/jmp
E-mail: jmp@scirp.org
"One Dimensional Relativistic Free Particle in a Quadratic Dissipative Medium"
written by G. V. López, G. C. Montes, J. G. T. Zanudo,
published by Journal of Modern Physics, Vol.6 No.2, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top